# SDR FDEA201706141637

- Difficulty date: June 14, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 68,439 hours, 16,281 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 859803
- Part serial: 233
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RAISING THE GEAR AFTER TAKEOFF, THE LEFT MAIN  GEAR DID NOT SHOW UP SAFE. THE PRIMARY AND  SECONDARY INDICATORS BOTH INDICATED RED UNSAFE.  CHANGED THE PROXIMITY SWITCH ELECTRONIC UNIT.
